Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Spotting light pink, back pain, elevated pulse rate, hpt negative. What cpould be problem?

Hello... my period came on time last month but it was light compared to my regular period and it lasted only 2 days....(4days normally).......since then I have been spotting with a light pink, and brown color........I have also been suffering from lower back pains......elevated pulse rate......and reoccurences of std at all please help me out ........its really worring me :-(.....ive taken 4 pregnancy tests......ALL were negative. What could the problem???
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
With so many negative pregnancy tests, the chances of conception are almost nil. You seem to be suffering from hormonal disturbance; local causes of the spotting also should be excluded. Please see a gynecologist for a local exam, hormonal assay, trans-vaginal sonogram and any infections. Certain medications, stress and sudden weight changes may also lead to similar situations. Wish you good health.
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor